# SDR 08FDEA01788

- Difficulty date: May 7, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FLANGE CRACKED ON THE DUMMY SEAT TRACK LEFT NR 3 AT FRAME 38.1 TO FRAME 40.  REMOVED AND REPLACED THE TRACK A5327400500053, PO NR 617643.1.  LOCATED AND DRILLED THE NEW TRACK IAW A300-600 SRM 51-40-44, PG 16.  INSTALLED NEW TRACK IAW A300-600 SRM 51-40-21, PG 7.  REMOVAL ACCOMPLISHED ON WRI NR 53100540.
